MathSciNet Relay Station
MathSciNet bibliographic data
MR2968951 11B65 (11A07 11B39 11B68 33C45)
Hessami Pilehrood, Kh.; Hessami Pilehrood, T.; Tauraso, R. Congruences concerning Jacobi polynomials and Apéry-like formulae. Int. J. Number Theory 8 (2012), no. 7, 1789–1811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement